shaiith (sforzare) wrote in vaginapagina,
shaiith
sforzare
vaginapagina

Random spotting on BCP?

Hey all, I asked this question in an anonymous community and someone was kind enough to direct me here to try asking.

I've been taking Loestrin 24 Fe for about a year and a half now. When I first started it I had the typical spotting/bleeding for a couple of weeks, until it stopped and everything was normal. Other than that, I've never had any issues with spotting or bleeding when I wasn't supposed to. Except for right now, I've been having spotting/light bleeding for the past two days, and I don't start my inactive pills for another week! There have been a couple pills I've taken between 4-5 hours later than I usually do, but I've done that before without a problem and I haven't actually missed any pills this cycle.

Is this normal? It hasn't happened before, which makes me worry slightly. Any ideas would be appreciated!

Edit: I'm also not sure if it's relevant, but I may or may not have HPV. About two years ago when I went to my gyn, she called me back after a pap smear and said I had it, although I've never had any warts or any other symptoms of it. A while later I went back for a follow-up appointment (they were going to look around some more, and take a biopsy if they found anything), but they said they didn't see anything. I'm not sure if my body cleared it on its own, or what (I've read that's not uncommon, I guess?).
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments